Advanced Search
Article Contents
Article Contents

An equivalent path functional formulation of branched transportation problems

Abstract Related Papers Cited by
  • We consider two models for branched transport: the one introduced in Bernot et al. (Publ Mat 49:417-451, 2005), which makes use of a functional defined on measures over the space of Lipschitz paths, and the path functional model presented in Brancolini et al. (J Eur Math Soc 8:415-434, 2006), where one minimizes some suitable action functional defined over the space of measure-valued Lipschitz curves, getting sort of a Riemannian metric on the space of probabilities, favouring atomic measures, with a cost depending on the masses of each of their atoms. We prove that modifying the latter model according to Brasco (Ann Mat Pura Appl 189:95-125, 2010), then the two models turn out to be equivalent.
    Mathematics Subject Classification: Primary: 49Q20; Secondary: 90B20.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Ambrosio, N. Gigli and G. Savaré, "Gradient Flows in Metric Spaces and in the Space of Probability Measures," 2nd edition, Lectures in Mathematics ETH, Zürich, Birkhäuser Verlag, Basel, 2008.


    L. Ambrosio and P. Tilli, "Selected topics on 'Analysis in Metric Spaces'," Appunti dei corsi tenuti da docenti della Scuola, Scuola Normale Superiore, Pisa, 2000.


    M. Bernot, V. Caselles and J.-M. Morel, Traffic plans, Publ. Mat., 49 (2005), 417-451.


    M. Bernot, V. Caselles and J.-M. Morel, The structure of branched transportation networks, Calc. Var. Partial Differential Equations, 2 (2008), 279-371.doi: 10.1007/s00526-007-0139-0.


    M. Bernot, V. Caselles and J.-M. Morel, "Optimal Transportation Networks. Models and Theory," Lecture Notes in Mathemathics, 1955, Springer-Verlag, Berlin, 2009.


    M. Bernot and A. Figalli, Synchronized traffic plans and stability of optima, ESAIM Control Optim. Calc. Var., 14 (2008), 864-878.doi: 10.1051/cocv:2008012.


    S. Bianchini and A. Brancolini, Estimates on path functionals over Wasserstein spaces, SIAM J. Math. Anal., 42 (2010), 1179-1217.doi: 10.1137/100782693.


    A. Brancolini, G. Buttazzo and F. Santambrogio, Path functionals over Wasserstein spaces, J. Eur. Math. Soc., 8 (2006), 415-434.doi: 10.4171/JEMS/61.


    A. Brancolini and S. SoliminiOn the Hölder regularity of the landscape function, accepted on Interfaces Free Bound., available at http://cvgmt.sns.it/cgi/get.cgi/papers/brasol09/.


    L. Brasco, Curves of minimal action over metric spaces, Ann. Mat. Pura Appl., 189 (2010), 95-125.doi: 10.1007/s10231-009-0102-0.


    C. Dellacherie and P.-A. Meyer, "Probabilités et Potentiel" (French) [Probabilities and Potential], Chapitres I à IV. Édition entièrement refondue, Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. XV, Actualités Scientifiques et Industrielles, 1372, Hermann, Paris, 1975.


    E. N. Gilbert and H. O. Pollak, Steiner minimal trees, SIAM J. Appl. Math., 16 (1968), 1-29.doi: 10.1137/0116001.


    S. Lisini, Characterization of absolutely continuous curves in Wasserstein spaces, Calc. Var. Partial Differential Equations, 28 (2007), 85-120.doi: 10.1007/s00526-006-0032-2.


    F. Maddalena, J.-M. Morel and S. Solimini, A variational model of irrigation patterns, Interfaces Free Bound., 5 (2003), 391-415.doi: 10.4171/IFB/85.


    F. Santambrogio, Optimal channel networks, landscape function and branched transport, Interfaces Free Bound., 9 (2007), 149-169.


    C. Villani, "Topics in Optimal Transportation," Graduate Studies in Mathematics, 58, American Mathematical Society, Providence, RI, 2003.


    Q. Xia, Optimal paths related to transport problems, Commun. Contemp. Math., 5 (2003), 251-279.doi: 10.1142/S021919970300094X.

  • 加载中

Article Metrics

HTML views() PDF downloads(87) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint